MAUDE Adverse Event Report: TELEFLEX MEDICAL MINIGRIP CLUTCH GRASPER; ENDOSCOPIC TISSUE APPROXIMATIO

TELEFLEX MEDICAL MINIGRIP CLUTCH GRASPER; ENDOSCOPIC TISSUE APPROXIMATIO
Model Number IPN914232
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).N/a other remarks: n/a corrected data: n/a.
 
Event or Problem Description
It was reported that "during the use of the grasper, the ratchet switch on the side broke off during a pediatric surgery.No clinical consequences for the staff or the patient".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).The sample was returned to the manufacturer for investigation.The manufacturer, grace manufacturing, reported: "the returned device was received by the quality department.The device was in a plastic bag with the outer "disinfection tag".The device had one missing ratchet switch removed, but other component parts were intact.The device was still functional, and no manufacturing flaws were observed during investigation.The dhr was reviewed.All operations and documentation were completed, and no problems were found.The root cause of the ratchet switch detaching from the device is undetermined.It is possible that the ratchet switch detached due to a design flaw.This is outside the control of the manufacturer.The root cause is unknown, and no corrective actions are necessary at this time." teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a corrected data: n/a.

Brand Name
MINIGRIP CLUTCH GRASPER
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATIO
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18465198
Report Number3011137372-2024-00006
Device Sequence Number19611714
Product Code OCW
UDI-Device Identifier14026704582614
UDI-Public14026704582614
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K172775
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN914232
Device Catalogue NumberPGCC300
Device Lot NumberGML-00396
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/02/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2023
Supplement Date Received by Manufacturer01/16/2024
Initial Report FDA Received Date01/08/2024
Supplement Report FDA Received Date01/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown